# SDR CALA2024121603091

- Difficulty date: November 30, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 90,942 hours, 19,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33315
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1LH - CRACK INDICATIONS FOUND FASTENER HOLES OF FORWARD ENTRY DOOR CUTOUT AFT LOWER CORNER FUSELAGE SKIN AND BEAR STRAP.
